MAUDE Adverse Event Report: . CER BIOLOXD OPTION HD 36MM; HIP PROTHESIS

. CER BIOLOXD OPTION HD 36MM; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation as the device remains implanted.Concomitant medical products: item name: g7 pps ltd acet shell 50d, item #: 010000662, lot # 6149828.Item name: g7 neutral e1 liner 36mm d, item #:010000856, lot # 6025178.Item name: echo b-mtrc mp fp ho 8, item #:193108, lot # 66931or.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product remains implanted.
 
Event or Problem Description
It was reported by clinical study(b)(6) that patient underwent left total hip arthroplasty.Subsequently, at the two year visit, the patient reported increased pain and a decrease in satisfaction.A bone scan was performed and mri planned.No further intervention has been reported at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Hospital and surgeon information updated.D10: customer has indicated that the product will not be returned to zimmer biomet for investigation as the device remains implanted.D11: item name : g7 pps ltd acet shell 50d, item #: 010000662, lot # 6149828.Item name : g7 neutral e1 liner 36mm d, item #:010000856, lot # 6025178.Item name : echo b-mtrc mp fp ho 8, item #:193108 lot # 66931or.The investigation is in process.Once the investigation has been completed, a follow-up/final mdr will be submitted.
 
Event or Problem Description
It was reported by clinical study echo_am166h that patient underwent left total hip arthroplasty.Subsequently, at the two year visit, the patient reported increased pain and a decrease in satisfaction.A bone scan was performed and mri planned.No further intervention has been reported at this time.
 
Additional Manufacturer Narrative
(b)(4).As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 1 similar complaints reported with these item 650-1057.Trend identified as other complaint is from same hospital and same doctor.Root cause could not be identified in that case as product was not returned.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
 
Event or Problem Description
It was reported by clinical study (b)(4) that patient underwent left total hip arthroplasty.Subsequently, at the two year visit, the patient reported increased pain , stiffness and a decrease in satisfaction.A bone scan was performed and mri planned.Patient opted out of mri.

Brand Name
CER BIOLOXD OPTION HD 36MM
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9937646
Report Number3002806535-2020-00229
Device Sequence Number19008016
Product Code LPH
UDI-Device Identifier00887868271397
UDI-Public00887868271397
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1057
Device Lot Number2904536
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer05/19/2020
08/14/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/01/2020
08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight56